# SDR CA140328001

- Difficulty date: March 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,031 hours, 53,115 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 69210
- Condition: Failed
- Location: Nlg
- Part time: 56,317 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT AFTER TAKEOFF, THE NOSE GEAR DOORS DID NOT CLOSE POST GEAR RETRACTION.  THE GEAR WAS CYCLED IAW CREW QRH AND EXPERIENCED THE SAME RESULT.  CREW OPTED TO SELECT GEAR DOWN,  DUE TO ICING CONDITIONS, THE FLIGHT DIVERTED.  MAINTENANCE ACTION RESULTED IN THE MECHANICAL SEQUENCE VALVE BEING REPLACED.
